July  2012, 32(7): 2375-2402. doi: 10.3934/dcds.2012.32.2375

Measure rigidity for some transcendental meromorphic functions

1. 

Faculty of Mathematics and Information Science, Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warszawa, Poland

Received  December 2009 Revised  July 2010 Published  March 2012

We consider hyperbolic meromorphic functions of the following form $f(z)=R\circ\exp(z)$, where $R$ is a non-constant rational function, satisfying so-called rapid derivative growth condition. We study several types of conjugacies in this class and prove a~measure rigidity theorem in the case when $f$ has a logarithmic tract over $\infty$ and under some additional assumptions.
Citation: Agnieszka Badeńska. Measure rigidity for some transcendental meromorphic functions. Discrete and Continuous Dynamical Systems, 2012, 32 (7) : 2375-2402. doi: 10.3934/dcds.2012.32.2375
References:
[1]

A. Badeńska, Real analyticity of Jacobian of invariant measures for hyperbolic meromorphic functions, Bull. Lond. Math. Soc., 40 (2008), 1017-1024. doi: 10.1112/blms/bdn083.

[2]

K. Barański, B. Karpnińska and A. Zdunik, Hyperbolic dimension of Julia sets of meromorphic maps with logarithmic tracts, Int. Math. Res. Not. IMRN, 2009, 615-624.

[3]

W. Bergweiler, Iteration of meromorphic functions, Bull. Amer. Math. Soc., 29 (1993), 151-188. doi: 10.1090/S0273-0979-1993-00432-4.

[4]

R. L. Devaney and L. Keen, Dynamics of meromorphic maps: Maps with polynomial Schwarzian derivative, Ann. Sci. École Norm. Sup. (4), 22 (1989), 55-79.

[5]

E. Hille, "Analytic Function Theory," Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962.

[6]

J. Kotus and M. Urbański, The class of pseudo non-recurrent elliptic functions; geometry and dynamics, preprint, 2007. Available from: http://www.math.unt.edu/~urbanski.

[7]

J. Kotus and M. Urbański, Fractal measures and ergodic theory of transcendental meromorphic functions, in "Transcendental Dynamics and Complex Analysis," London Math. Soc. Lecture Note Ser., 348, Cambridge Univ. Press, Cambridge, (2008), 251-316.

[8]

V. Mayer, Comparing measures and invariant line fields, Ergodic Theory Dynam. Systems, 22 (2002), 555-570.

[9]

V. Mayer and M. Urbański, Geometric thermodynamical formalism and real analyticity for meromorphic functions of finite order, Ergodic Theory Dynam. Systems, 28 (2008), 915-946.

[10]

V. Mayer and M. Urbański, Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order, Mem. Amer. Math. Soc., 203 (2010), vi+107 pp.

[11]

R. Nevanlinna, "Analytic Functions," Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer Verlag, New York-Berlin, 1970.

[12]

F. Przytycki and M. Urbański, Rigidity of tame rational functions, Bull. Polish Acad. Sci. Math., 47 (1999), 163-182.

[13]

L. Rempe, Hyperbolic dimension and radial Julia sets of transcendental functions, Proc. Amer. Math. Soc., 137 (2009), 1411-1420. doi: 10.1090/S0002-9939-08-09650-0.

[14]

L. Rempe and S. Van Strien, Absence of line fields and Mané's theorem for nonrecurrent transcendental functions, Trans. Amer. Math. Soc., 363 (2011), 203-228. doi: 10.1090/S0002-9947-2010-05125-6.

[15]

G. Stallard, The Hausdorff dimension of Julia sets of entire functions. II, Math. Proc. Cambridge Philos. Soc., 119 (1996), 513-536. doi: 10.1017/S0305004100074387.

[16]

D. Sullivan, Quasiconformal homeomorphisms in dynamics, topology, and geometry, in "Proc. Internat. Congress of Math." (Berkeley, Calif., 1986), Vol. 1, 2, Amer. Math. Soc., Providence, RI, (1987), 1216-1228.

show all references

References:
[1]

A. Badeńska, Real analyticity of Jacobian of invariant measures for hyperbolic meromorphic functions, Bull. Lond. Math. Soc., 40 (2008), 1017-1024. doi: 10.1112/blms/bdn083.

[2]

K. Barański, B. Karpnińska and A. Zdunik, Hyperbolic dimension of Julia sets of meromorphic maps with logarithmic tracts, Int. Math. Res. Not. IMRN, 2009, 615-624.

[3]

W. Bergweiler, Iteration of meromorphic functions, Bull. Amer. Math. Soc., 29 (1993), 151-188. doi: 10.1090/S0273-0979-1993-00432-4.

[4]

R. L. Devaney and L. Keen, Dynamics of meromorphic maps: Maps with polynomial Schwarzian derivative, Ann. Sci. École Norm. Sup. (4), 22 (1989), 55-79.

[5]

E. Hille, "Analytic Function Theory," Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962.

[6]

J. Kotus and M. Urbański, The class of pseudo non-recurrent elliptic functions; geometry and dynamics, preprint, 2007. Available from: http://www.math.unt.edu/~urbanski.

[7]

J. Kotus and M. Urbański, Fractal measures and ergodic theory of transcendental meromorphic functions, in "Transcendental Dynamics and Complex Analysis," London Math. Soc. Lecture Note Ser., 348, Cambridge Univ. Press, Cambridge, (2008), 251-316.

[8]

V. Mayer, Comparing measures and invariant line fields, Ergodic Theory Dynam. Systems, 22 (2002), 555-570.

[9]

V. Mayer and M. Urbański, Geometric thermodynamical formalism and real analyticity for meromorphic functions of finite order, Ergodic Theory Dynam. Systems, 28 (2008), 915-946.

[10]

V. Mayer and M. Urbański, Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order, Mem. Amer. Math. Soc., 203 (2010), vi+107 pp.

[11]

R. Nevanlinna, "Analytic Functions," Die Grundlehren der mathematischen Wissenschaften, Band 162, Springer Verlag, New York-Berlin, 1970.

[12]

F. Przytycki and M. Urbański, Rigidity of tame rational functions, Bull. Polish Acad. Sci. Math., 47 (1999), 163-182.

[13]

L. Rempe, Hyperbolic dimension and radial Julia sets of transcendental functions, Proc. Amer. Math. Soc., 137 (2009), 1411-1420. doi: 10.1090/S0002-9939-08-09650-0.

[14]

L. Rempe and S. Van Strien, Absence of line fields and Mané's theorem for nonrecurrent transcendental functions, Trans. Amer. Math. Soc., 363 (2011), 203-228. doi: 10.1090/S0002-9947-2010-05125-6.

[15]

G. Stallard, The Hausdorff dimension of Julia sets of entire functions. II, Math. Proc. Cambridge Philos. Soc., 119 (1996), 513-536. doi: 10.1017/S0305004100074387.

[16]

D. Sullivan, Quasiconformal homeomorphisms in dynamics, topology, and geometry, in "Proc. Internat. Congress of Math." (Berkeley, Calif., 1986), Vol. 1, 2, Amer. Math. Soc., Providence, RI, (1987), 1216-1228.

[1]

Kingshook Biswas. Complete conjugacy invariants of nonlinearizable holomorphic dynamics. Discrete and Continuous Dynamical Systems, 2010, 26 (3) : 847-856. doi: 10.3934/dcds.2010.26.847

[2]

Carlos Cabrera, Peter Makienko, Peter Plaumann. Semigroup representations in holomorphic dynamics. Discrete and Continuous Dynamical Systems, 2013, 33 (4) : 1333-1349. doi: 10.3934/dcds.2013.33.1333

[3]

Anatole Katok, Federico Rodriguez Hertz. Measure and cocycle rigidity for certain nonuniformly hyperbolic actions of higher-rank abelian groups. Journal of Modern Dynamics, 2010, 4 (3) : 487-515. doi: 10.3934/jmd.2010.4.487

[4]

Tomasz Szarek, Mariusz Urbański, Anna Zdunik. Continuity of Hausdorff measure for conformal dynamical systems. Discrete and Continuous Dynamical Systems, 2013, 33 (10) : 4647-4692. doi: 10.3934/dcds.2013.33.4647

[5]

Tomasz Downarowicz, Yonatan Gutman, Dawid Huczek. Rank as a function of measure. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2741-2750. doi: 10.3934/dcds.2014.34.2741

[6]

David Constantine. 2-Frame flow dynamics and hyperbolic rank-rigidity in nonpositive curvature. Journal of Modern Dynamics, 2008, 2 (4) : 719-740. doi: 10.3934/jmd.2008.2.719

[7]

Zhenqi Jenny Wang. Local rigidity of partially hyperbolic actions. Journal of Modern Dynamics, 2010, 4 (2) : 271-327. doi: 10.3934/jmd.2010.4.271

[8]

Zhenqi Jenny Wang. Local rigidity of partially hyperbolic actions. Electronic Research Announcements, 2010, 17: 68-79. doi: 10.3934/era.2010.17.68

[9]

Boris Kalinin, Anatole Katok and Federico Rodriguez Hertz. New progress in nonuniform measure and cocycle rigidity. Electronic Research Announcements, 2008, 15: 79-92. doi: 10.3934/era.2008.15.79

[10]

Nuno Luzia. On the uniqueness of an ergodic measure of full dimension for non-conformal repellers. Discrete and Continuous Dynamical Systems, 2017, 37 (11) : 5763-5780. doi: 10.3934/dcds.2017250

[11]

Ralf Spatzier. On the work of Rodriguez Hertz on rigidity in dynamics. Journal of Modern Dynamics, 2016, 10: 191-207. doi: 10.3934/jmd.2016.10.191

[12]

Andrei Török. Rigidity of partially hyperbolic actions of property (T) groups. Discrete and Continuous Dynamical Systems, 2003, 9 (1) : 193-208. doi: 10.3934/dcds.2003.9.193

[13]

Misha Bialy. Hopf rigidity for convex billiards on the hemisphere and hyperbolic plane. Discrete and Continuous Dynamical Systems, 2013, 33 (9) : 3903-3913. doi: 10.3934/dcds.2013.33.3903

[14]

Boris Kalinin, Anatole Katok. Measure rigidity beyond uniform hyperbolicity: invariant measures for cartan actions on tori. Journal of Modern Dynamics, 2007, 1 (1) : 123-146. doi: 10.3934/jmd.2007.1.123

[15]

Ugo Bessi. The stochastic value function in metric measure spaces. Discrete and Continuous Dynamical Systems, 2017, 37 (4) : 1819-1839. doi: 10.3934/dcds.2017076

[16]

Juan Wang, Jing Wang, Yongluo Cao, Yun Zhao. Dimensions of $ C^1- $average conformal hyperbolic sets. Discrete and Continuous Dynamical Systems, 2020, 40 (2) : 883-905. doi: 10.3934/dcds.2020065

[17]

Kanji Inui, Hikaru Okada, Hiroki Sumi. The Hausdorff dimension function of the family of conformal iterated function systems of generalized complex continued fractions. Discrete and Continuous Dynamical Systems, 2020, 40 (2) : 753-766. doi: 10.3934/dcds.2020060

[18]

Eugen Mihailescu. Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 821-836. doi: 10.3934/dcds.2001.7.821

[19]

Anja Randecker, Giulio Tiozzo. Cusp excursion in hyperbolic manifolds and singularity of harmonic measure. Journal of Modern Dynamics, 2021, 17: 183-211. doi: 10.3934/jmd.2021006

[20]

Richard Sharp. Conformal Markov systems, Patterson-Sullivan measure on limit sets and spectral triples. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2711-2727. doi: 10.3934/dcds.2016.36.2711

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (71)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]